Skip to Main content Skip to Navigation
Journal articles

Expansion formulas for European options in a local volatility model

Abstract : Because of its very general formulation, the local volatility model does not have an analytical solution for European options. In this article, we present a new methodology to derive closed form solutions for the price of any European options. The formula results from an asymptotic expansion, terms of which are Black-Scholes price and related Greeks. The accuracy of the formula depends on the payoff smoothness and it converges with very few terms.
Complete list of metadatas

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00325939
Contributor : Emmanuel Gobet <>
Submitted on : Tuesday, September 30, 2008 - 5:39:13 PM
Last modification on : Thursday, November 19, 2020 - 1:01:05 PM
Long-term archiving on: : Monday, October 8, 2012 - 1:45:34 PM

File

BenhamouGobetMiri_dupireSept08...
Files produced by the author(s)

Identifiers

Collections

Citation

Eric Benhamou, Emmanuel Gobet, Mohammed Miri. Expansion formulas for European options in a local volatility model. International Journal of Theoretical and Applied Finance, World Scientific Publishing, 2010, 13 (4), pp.603-634. ⟨10.1142/S0219024910005887⟩. ⟨hal-00325939⟩

Share

Metrics

Record views

791

Files downloads

1788